# SDR CA060905008

- Difficulty date: July 29, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROBLEMS WERE REPORTED WITH THE ENGINE SHORTLY AFTER TAKE-OFF.  THE AIRCRAFT SUBSEQUENTLY CRASHED.  PRELIMINARY INVESTIGATION EVIDENSED COMPRESSOR BLADE DISTRESS.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20060905008)
